Fat sub-Riemannian symmetric spaces: the nilpotent case

D. M. Almeida Universidade Federal de Uberlandia E. Falbel Université Pierre et Marie Curie

Differential Geometry mathscidoc:1912.43012

Arkiv for Matematik, 56, (2), 207-228, 2018
In this paper we start the classification of strongly bracket-generated sub-symmetric spaces. We prove a structure theorem and analyze the nilpotent case.
sub-Riemannian geometry, sub-symmetric space, fat distribution, two-step nilpotent Lie algebra
[ Download ] [ 2019-12-04 10:07:01 uploaded by arkivadmin ] [ 613 downloads ] [ 0 comments ]
@inproceedings{d.2018fat,
  title={Fat sub-Riemannian symmetric spaces: the nilpotent case},
  author={D. M. Almeida, and E. Falbel},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20191204100701632501568},
  booktitle={Arkiv for Matematik},
  volume={56},
  number={2},
  pages={207-228},
  year={2018},
}
D. M. Almeida, and E. Falbel. Fat sub-Riemannian symmetric spaces: the nilpotent case. 2018. Vol. 56. In Arkiv for Matematik. pp.207-228. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20191204100701632501568.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved